# SDR AUS20030156

- Difficulty date: February 9, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Plate
- Condition: Misinstalled
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(AUS) NOSE LANDING GEAR SQUAT SENSOR PLATE FITTED UPSIDE DOWN. A NEWLY OVERHAULED LANDING GEAR HAD JUST BEEN FITTED AND THE SENSOR PLATE HAD BEEN INCORRECTLY FITTED BY THE OVERHAUL FACILITY. PERSONNEL/MAINTENANCE ERROR.
